AIMS Mathematics, 2018, 3(1): 12-20. doi: 10.3934/Math.2018.1.12.

Research Article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Results on spirallike p-valent functions

Department of Mathematics, Abbottabad University of Science and Technology, Abbottabad, Pakistan

In this paper, we introduce two new subclasses of p-valent spirallike functions of order α:We prove necessary and suffcient conditions for these newly defined classes and also point out someknown consequences of our results.
  Article Metrics

Keywords spirallike function; p-valent function; necessary and suffcient conditions

Citation: Nazar Khan, Qazi Zahoor Ahmad, Tooba Khalid, Bilal Khan. Results on spirallike p-valent functions. AIMS Mathematics, 2018, 3(1): 12-20. doi: 10.3934/Math.2018.1.12


  • 1. M. Arif, J. Dziok, M. Raza, et al. On products of multivalent close-to-star functions, J. Ineq. appl., 2015 (2015), 1–14.
  • 2. N. Khan, B. Khan, Q. Z. Ahmad, et al. Some Convolution properties of multivalent analytic functions, AIMS Math., 2 (2017), 260–268.
  • 3. R. J. Libera, Univalent spiral functions, Cand. J. Math., 19 (1967), 725–733.
  • 4. S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex Plane, J. Math. Anal. Appl., 65 (1978), 289–305.
  • 5. K. I. Noor, N. Khan and M. A. Noor, On generalized spiral-like analytic functions, Filomat, 28 (2014), 1493–1503.
  • 6. K. I. Noor and N. Khan, Some convolution properties of a subclass of p-valent functions, Maejo Int. J. Sci. Technol., 9 (2015), 181–192.
  • 7. K. I. Noor, N. Khan and Q. Z. Ahmad, Coeffcient bounds for a subclass of multivalent functions of reciprocal order, AIMS Math., 2 (2017), 322–335.
  • 8. K. I. Noor, Q. Z. Ahmad and N. Khan, On a subclasses of meromorphic function define by fractional derivative opretor, Italian J. Pure Appl. Math., 38 (2017), 127–136.
  • 9. M. Nunokawa, J. Sokoł, On the multivalency of certain analytic functions, J. Ineq. appl., 2014 (2014), 1–9.
  • 10. M. Nunokawa, S. Hussain, N. Khan, et al. A subclass of analytic functions related with conic domain, J. Clas. Anal., 9 (2016), 137–149.
  • 11. M. Obradovic and S. Owa, On some results for spiral functions of order α, Internat. J. Math. Math. Sci., 9 (1986), 439–446.
  • 12. S. Owa, K. Ochiai and H. M.Srivastava, Some coeffcients inequalities and distortion bounds associated with certain new subclasses of analytic functions, Math. Ineq. Appl., 9 (2006), 125–135.
  • 13. S. Owa and F. S. M. Kamali, On some results for subclass of β-spirallike functions of order α, Tamsui Oxford J. Inf. Math. Sci., 28 (2012), 79–93.
  • 14. Y. Polatoglu and A. Sen, Some results on subclasses of Janowski λ-spirallike functions of complex order, Gen. Math., 15 (2007), 88–97.
  • 15. L. Špaček, Příspĕvek k teorii funkcí prostých, Časopis pro pĕstováni matematiky a fysiky, 62 (1933), 12–19.


Reader Comments

your name: *   your email: *  

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved